# SDR AALA202504225744

- Difficulty date: April 16, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 28,762 hours, 11,349 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: D18309305
- Condition: No Test
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: D30664515
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COMPONENT IN SHOP MAINTENANCE: SLIDE PN: D30664-515 SN M13653 WHICH WAS REMOVED FROM THE L1 DOOR ON N148AN FOR A SCHEDULED TIME CHANGE IN MIA ON 03/03/2025 WAS IN FOR A SHOP VISIT AT DWH. MAINTENANCE REPORTED THAT WHILE PERFORMING THE INTIAL TESTING OF THE SLIDE INFLATION SYSTEM THE INFLATION CABLE FAILED TO RELEASE FROM THE VALVE BODY ONLY PARTIALLY INFLATING THE INFLATEABLE ASSEMBLY. MAINTENANCE REPLACED THE INFLATION RESERVOIR ASSEMBLY WITH A NEW INFLATION RESERVOIR ASSEMBLY AND PERFORMED FLOOR RUN FUNCTIONAL TEST AGAIN PER CMM 25-61-20 WHICH RESULTED IN A SATISFACTORY OPERATIONAL TEST.
